MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXAVMP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Primary nurse was leveling the transducer of the arterial line, the vamp and tubing separated causing back flow of blood out of the patient.With timely intervention, the line was preserved, and patient blood loss was minimal.I was at the bedside assisting with repositioning at the time, there was no substantial pressure applied to the connection in the process of leveling the transducer and minimal manipulation of the line during movement.Another identical device was obtained and used on patient and no harm occurred from this event.

Brand Name
TRUWAVE, VAMP
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key20532153
Report Number20532153
Device Sequence Number6772561
Product Code DXO
UDI-Device Identifier00690103011494
UDI-Public(01)00690103011494
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXAVMP
Device Catalogue NumberPXAVMP
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Date Report Sent to FDA10/04/2024